# SDR ASAA2021052334876

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 48,248 hours, 14,374 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3782
- Condition: Faulted
- Location: Apu
- Part time: 13,166 hours, 19,729 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL MONITORING DATA SHOWS OIL CONSUMPTION TO BE TRENDING HIGHER THAN EXPECTED. GROUNDED - YES. ACCOMPLISHED APU OIL CONSUMPTION FAULT ISOLATION PER B737-800 FIM 49-95 TASK 801. FOUND SIGNS OF OIL COOLER LEAKING. REMOVED OIL COOLER AND FOUND INBOARD AIR FINS SATURATED WITH OIL. REF B737-800 AMM 49-91-41-200-801 FOR OIL COOLER INSPECTION. INSTALLED NEW OIL COOLER, LEAK CHECK GOOD. REF AMM 49-91-41. RAN APU AGAIN, NO OTHER OIL LEAKS FOUND.
